Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 53, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 5, 2024, 9:25 AM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at May 5, 2024, 7:00 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- May 5, 2024, 9:25 AM CDT (14:25 UTC)
- In effect from
- May 5, 2024, 7:00 PM CDT
- Expired
- May 7, 2024, 1:00 PM CDT
- In force
- 42 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at St. Charles (SCLM7).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
640
WGUS43 KLSX 051425
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
925 AM CDT Sun May 5 2024
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following river in Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-189-070230-
/O.NEW.KLSX.FL.W.0053.240506T0000Z-240507T1800Z/
/SCLM7.1.ER.240506T0000Z.000000T0000Z.240506T1200Z.NO/
925 AM CDT Sun May 5 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TUESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...From this evening to early Tuesday afternoon.
* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route
H at Island Road and agricultural bottomland may begin flooding,
depending on Mississippi River flow and backwater.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Sunday the stage was 24.8 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 25.1 feet late tonight.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Missouri River
St. Charles 25.0 24.8 25.0 24.4 23.7 22.1 19.8
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
Gosselin4 follow-up statements
354
WGUS83 KLSX 060145
FLSLSX
Flood Statement
National Weather Service St Louis MO
845 PM CDT Sun May 5 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at St. Charles.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River near Chamois.
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-189-071345-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-240508T0900Z/
/SCLM7.1.ER.240505T1736Z.240506T0130Z.240507T0300Z.NO/
845 PM CDT Sun May 5 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route
H at Island Road and agricultural bottomland may begin flooding,
depending on Mississippi River flow and backwater.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Sunday the stage was 25.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Sunday was 25.3 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 19.8 feet
Friday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Missouri River
St. Charles 25.0 25.3 24.8 24.0 22.5 20.7 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC027-151-071345-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240509T1800Z/
/CMSM7.1.ER.240429T1217Z.240506T0600Z.240508T0600Z.NO/
845 PM CDT Sun May 5 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until early Thursday afternoon.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 11:00 AM CDT Friday, May 03 the stage was 17.5 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 11.0 feet
Friday evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Stg Stage Tue Wed Thu Fri Sat
17.0 15.5 18.7 17.9 16.4 13.5 11.7
&&
LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
3858 9194 3864 9198
$$
MOC073-139-071345-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240508T1200Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T0600Z.NO/
845 PM CDT Sun May 5 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until Wednesday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Sunday the stage was 22.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Sunday was 22.6 feet.
- Forecast...The river is expected to fall below flood stage
early Tuesday morning and continue falling to 11.8 feet
Sunday, May 12.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Missouri River
Hermann 21.0 22.5 20.8 19.3 16.3 14.3 13.0
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
3866 9161 3873 9161
$$
Maples952
WGUS83 KLSX 061446
FLSLSX
Flood Statement
National Weather Service St Louis MO
946 AM CDT Mon May 6 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at St. Charles.
Osage River near Mari-Osa Campground.
Meramec River near Arnold.
Missouri River at Hermann.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River near Chamois.
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-189-080300-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-240508T1800Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T1200Z.NO/
946 AM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route
H at Island Road and agricultural bottomland may begin flooding,
depending on Mississippi River flow and backwater.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 25.4 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 22.3 feet Saturday
morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Missouri River
St. Charles 25.0 25.4 25.0 24.2 23.1 22.3 22.3
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC051-151-080300-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-240509T0900Z/
/MOAM7.1.ER.240504T0824Z.240506T1800Z.240508T0300Z.UU/
946 AM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Osage River near Mari-Osa Campground.
* WHEN...Until early Thursday morning.
* IMPACTS...At 20.0 feet, Near this stage the lowest two campsites
at Mari-Osa campground begin flooding.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 16.8 feet
Saturday morning.
- Flood stage is 19.0 feet.
&&
LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
3853 9202
$$
MOC099-189-080300-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240510T0300Z/
/ARNM7.1.ER.240430T1955Z.240502T1200Z.240508T2100Z.NO/
946 AM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Arnold.
* WHEN...Until late Thursday evening.
* IMPACTS...At 24.7 feet, Hawkins Road south of Meramec Bottom Road
begins flooding.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 24.7 feet.
- Forecast...The river is expected to rise to a crest of 24.8
feet tomorrow morning. It will then fall below flood stage
Wednesday afternoon.
- Flood stage is 24.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Arnold 24.0 24.7 24.8 24.3 23.5 22.8 22.4
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$
MOC027-151-080300-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240509T1330Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240508T0130Z.NO/
946 AM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Thursday morning.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:40 AM CDT Monday the stage was 18.5 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 15.1 feet Saturday
morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Missouri River
Chamois 17.0 18.5 17.7 16.4 15.1 15.2 15.1
&&
LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
3858 9194 3864 9198
$$
MOC073-139-080300-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240508T1800Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T1200Z.NO/
946 AM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 14.8 feet Monday,
May 13.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Missouri River
Hermann 21.0 22.2 21.0 19.5 18.0 17.9 17.9
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
3866 9161 3873 9161
$$
MOC179-080300-
/O.CON.KLSX.FL.W.0054.000000T0000Z-240508T1930Z/
/ANNM7.1.ER.240506T0801Z.240506T1800Z.240507T1330Z.NO/
946 AM CDT Mon May 6 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until early Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 9.6 feet.
- Forecast...The river is expected to rise to a crest of 11.5
feet this afternoon. It will then fall below flood stage
tomorrow morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 9.6 8.2 6.2 5.7 5.6 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
MRB635
WGUS83 KLSX 070307
FLSLSX
Flood Statement
National Weather Service St Louis MO
1007 PM CDT Mon May 6 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River near Chamois.
Missouri River at Hermann.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC027-151-081515-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240513T0600Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240511T1800Z.NO/
1007 PM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY, MAY 13...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Monday, May 13.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:40 AM CDT Monday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:40 AM CDT Monday was 18.5 feet.
- Forecast...The river will fall below flood stage early
Wednesday morning to 16.6 feet early Thursday morning. It
will then rise above flood stage Friday morning to 17.3 feet
early Saturday morning. It will fall below flood stage again
early Saturday afternoon.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
Chamois 17.0 18.5 16.9 16.7 17.0 17.2 MSG
&&
LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
3858 9194 3864 9198
$$
MOC073-139-081515-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240509T0000Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T1800Z.NO/
1007 PM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until Wednesday evening.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Monday the stage was 21.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 PM CDT Monday was 22.5 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 15.6 feet
Monday, May 13.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
Hermann 21.0 21.8 20.4 19.8 20.0 20.2 19.0
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
3866 9161 3873 9161
$$
MOC183-189-081515-
/O.CON.KLSX.FL.W.0053.000000T0000Z-240508T1800Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T1200Z.NO/
1007 PM CDT Mon May 6 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route
H at Island Road and agricultural bottomland may begin flooding,
depending on Mississippi River flow and backwater.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Monday the stage was 25.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 PM CDT Monday was 25.4 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 23.8 feet Saturday
evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
St. Charles 25.0 25.2 24.5 23.9 23.6 23.8 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
Maples539
WGUS83 KLSX 071438
FLSLSX
Flood Statement
National Weather Service St Louis MO
938 AM CDT Tue May 7 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Osage River near Mari-Osa Campground.
Missouri River at Hermann.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River near Chamois.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-189-071545-
/O.CAN.KLSX.FL.W.0053.000000T0000Z-240507T1438Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T0845Z.NO/
938 AM CDT Tue May 7 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at St. Charles.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Tuesday the stage was 24.9 feet.
- Forecast...The river is expected to fall to 23.8 feet Sunday
morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
St. Charles 25.0 24.9 24.7 24.6 24.1 24.0 23.8
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC051-151-090245-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-240510T1200Z/
/MOAM7.1.ER.240504T0824Z.240508T0600Z.240509T0600Z.UU/
938 AM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Osage River near Mari-Osa Campground.
* WHEN...Until Friday morning.
* IMPACTS...At 20.0 feet, Near this stage the lowest two campsites
at Mari-Osa campground begin flooding.
* ADDITIONAL DETAILS...
- There is no current observed data.
- Forecast...The river will rise to 19.2 feet tomorrow evening.
It will then fall below flood stage early Thursday morning to
18.4 feet Friday morning. It will rise to 18.9 feet Saturday
morning. It will then fall again and remain below flood
stage.
- Flood stage is 19.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Stg Stage Wed Thu Fri Sat Sun
&&
LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
3853 9202
$$
MOC027-151-090245-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240513T0400Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240511T1600Z.NO/
938 AM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until late Sunday evening.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 9:18 AM CDT Tuesday the stage was 17.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:18 AM CDT Tuesday was 17.5 feet.
- Forecast...The river will fall below flood stage early
Thursday afternoon to 16.9 feet early Friday morning. It will
then rise above flood stage Friday morning to 17.3 feet early
Saturday morning. It will fall below flood stage again late
Saturday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
Chamois 17.0 17.5 17.7 17.1 17.0 17.2 15.4
&&
LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
3858 9194 3864 9198
$$
MOC073-139-090245-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240510T0900Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240509T0300Z.NO/
938 AM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until early Friday morning.
* IMPACTS...At 21.3 feet, The southern end of School House Road
south of Rhineland begins flooding near this height.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Tuesday the stage was 21.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM CDT Tuesday was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 14.5 feet
Tuesday, May 14.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Missouri River
Hermann 21.0 21.6 21.3 20.7 20.2 20.6 19.0
&&
LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
3866 9161 3873 9161
$$
MRBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 5, 4:57 AM CDT, 4 hours 28 minutes earlier. Its key messages:
- Scattered strong to severe thunderstorms are expected late Monday night into early Tuesday morning mainly along and west of the Mississippi River.
- Additional rounds of severe thunderstorms are possible on Tuesday and Wednesday across portions of the area. However, severe weather on each day will depend on exactly what happens the day prior, which is uncertain at this time.
Area forecast discussion, May 5, 4:57 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 457 AM CDT Sun May 5 2024 .KEY MESSAGES... - Scattered strong to severe thunderstorms are expected late Monday night into early Tuesday morning mainly along and west of the Mississippi River. - Additional rounds of severe thunderstorms are possible on Tuesday and Wednesday across portions of the area. However, severe weather on each day will depend on exactly what happens the day prior, which is uncertain at this time. && .SHORT TERM... (Through Monday Night) Issued at 319 AM CDT Sun May 5 2024 A shortwave can be seen in water vapor imagery drifting slowly northeastward across the Southern Plains within southwesterly flow that extends across the Midwest. At the surface, high pressure extends southward out of the Northern Plains and Upper-Midwest into the Middle Mississippi Valley. Through the day today, this high will gradually shift eastward as the shortwave and its surface reflection move toward the area. Guidance has been trending this system slower and further south in recent initializations, leading to most of the day today being dry for much of the area. Rain chances will increase this evening mainly over southeastern Missouri and southwestern Illinois and continue through the overnight hours as the shortwave slowly pivots across the region. Tomorrow, the shortwave will continue east-northeastward into the Ohio Valley as southwesterly flow aloft resumes over the CWA. A warm front will lift northward through the area as southerly low-level flow ushers in warm, moist air. As a result, afternoon temperatures across the CWA will see 5-10 degree bump over what is expected today. The increase in moisture will also increase instability over the CWA during the day into the overnight hours. Subtle ridging in the wake of the shortwave is expected to keep convection mostly at bay across much of the area. However, I can't rule out some isolated afternoon showers and weak thunderstorms mainly over portions of southeastern Missouri and southwestern Illinois given the closer proximity to the slowly departing shortwave. Lapse rates become increasingly conducive for convection Monday night, and MUCAPE will hover around 1,000 J/kg across the area. Afternoon convection from the Plains is expected to congeal into multiple line segments as it moves eastward toward our CWA during the overnight hours. Given aforementioned MUCAPE and 0-6 km of around 30 kts, this convection will be able to sustain itself at least through central Missouri and toward the Mississippi River during the overnight hours. Damaging wind gusts and a tornado or two are possible before convection weakens. Elmore && .LONG TERM... (Tuesday through Saturday) Issued at 319 AM CDT Sun May 5 2024 At the start of the period on Tuesday, southwesterly flow will reside over the Middle Mississippi Valley as a shortwave pivots over the region. Guidance has been trending more aggressive with the Monday night/Tuesday morning convection rolling into the area from the Plains, which raises some questions as to how much we will be able to destabilize Tuesday afternoon. Where the early morning convection doesn't stabilize the atmosphere, 50+ kts of 0-6 km shear and around 2,000 J/kg of SBCAPE will create an environment conducive for severe thunderstorms. However, the early morning convection may cause this environment to be located east and/or south of the CWA. On Wednesday, the trough will reload as another shortwave pivots through the Central Plains and into the Midwest. In turn, a warm front will lift through the Middle Mississippi Valley as a surface low moves toward the region. Within the warm sector ahead of the low, SBCAPE of at least 1,000-1,500 J/kg per deterministic guidance and ensemble means will reside among about 50 kts of 0-6 km bulk shear. Assuming this environment is realized, severe thunderstorms capable of all hazards will be possible. However, where exactly this threat occurs depends on how far north the warm front reaches and the timing of the cold front. In the wake of Wednesday's cold front on Thursday, ensemble clusters show flow aloft over the Middle Mississippi Valley will become increasingly northwesterly as the upper-level trough expands eastward and shears apart, forming a cutoff over the western CONUS. Beneath the western periphery of the main trough now over the eastern CONUS, deep northwesterly flow will advect cooler air into the region, with confidence increasing that temperatures will run below normal to end the week into next weekend, as ensemble means have been trending cooler. Elmore && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 453 AM CDT Sun May 5 2024 VFR flight conditions are expected through a majority of the day today. This evening, a weather system will approach the terminals from the south, bringing scattered showers and thunderstorms to the region. Given the expected coverage of this convection, confidence is low in direct impacts to local terminals. However, if terminals are directly impacted, brief drops to MVFR or IFR visibilities are possible. This convection is expected to remain south of KUIN. Lower ceilings will also accompany the rain chances, with IFR ceilings possible at the very end of the TAF period. However, given uncertainty in the timing at the end of the period, these conditions have been left out for now. Elmore && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 5, 3:33 AM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 333 AM CDT Sun May 5 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060845- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 333 AM CDT Sun May 5 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are expected this evening and tonight across portions of southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms at times Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Elmore
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.